# SDR SWAA031149

- Difficulty date: May 21, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N105SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23249
- Aircraft time: 56,993 hours, 60,779 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND 14 EA CRACKS AT RT HORIZONTAL STAB LOWER SKIN EMANATING FROM FASTENERS HOLES, BETWEEN STA 107 AND STA 173.  REPAIRED SKIN PER SRM.
